Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 63, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 14, 2010, 3:27 PM CDT for Choctaw County, Pushmataha County, Oklahoma. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2010, 3:27 PM CDT (20:27 UTC)
- Expired
- May 14, 2010, 4:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Choctaw County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 150 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 3:36 PM CDT | HAIL 1 | Swink, OK | VERY STRONG WINDS ALSO. NO DAMAGE. |
| May 14, 3:41 PM CDT | HAIL 1.25 | 4 Nne Swink, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.5 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1493 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 493 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
892
WUUS54 KTSA 142027
SVRTSA
OKC023-127-142115-
/O.NEW.KTSA.SV.W.0063.100514T2027Z-100514T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT FRI MAY 14 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOCTAW COUNTY IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 415 PM CDT
* AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
FORT TOWSON...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
TOWSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3395 9531 3441 9513 3437 9503 3425 9503
3424 9504 3424 9513 3416 9513 3415 9515
3394 9514 3394 9516 3396 9523 3393 9525
TIME...MOT...LOC 2027Z 204DEG 21KT 3402 9519
$$3 follow-up statements
618
WWUS54 KTSA 142035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI MAY 14 2010
OKC023-127-142115-
/O.CON.KTSA.SV.W.0063.000000T0000Z-100514T2115Z/
CHOCTAW OK-PUSHMATAHA OK-
335 PM CDT FRI MAY 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES CONTINUES...
AT 332 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SWINK...MOVING
NORTHEAST AT 20 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES.
&&
LAT...LON 3415 9515 3396 9515 3397 9523 3402 9527
3441 9513 3437 9503 3425 9503 3424 9504
3424 9513 3416 9513
TIME...MOT...LOC 2036Z 205DEG 19KT 3404 9518
$$022
WWUS54 KTSA 142048
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT FRI MAY 14 2010
OKC023-127-142115-
/O.CON.KTSA.SV.W.0063.000000T0000Z-100514T2115Z/
CHOCTAW OK-PUSHMATAHA OK-
348 PM CDT FRI MAY 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES CONTINUES...
AT 345 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
CHOCTAW COUNTY...MOVING NORTH AT 25 MPH. THIS STORM HAS A HISTORY OF
PRODUCING HAIL TO THE SIZE OF QUARTERS.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
SOUTHEASTERN PUSHMATAHA AND NORTHEASTERN CHOCTAW COUNTIES.
&&
LAT...LON 3415 9515 3402 9515 3407 9525 3441 9513
3437 9503 3425 9503 3424 9504 3424 9513
3416 9513
TIME...MOT...LOC 2048Z 199DEG 21KT 3410 9516
$$625
WWUS54 KTSA 142116
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
416 PM CDT FRI MAY 14 2010
OKC023-127-142126-
/O.EXP.KTSA.SV.W.0063.000000T0000Z-100514T2115Z/
CHOCTAW OK-PUSHMATAHA OK-
416 PM CDT FRI MAY 14 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES EXPIRES AT 415 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
STORM SPOTTERS REPORTED QUARTER SIZE HAIL EARLIER WITH THIS STORM.
LAT...LON 3415 9515 3402 9515 3407 9525 3441 9513
3437 9503 3425 9503 3424 9504 3424 9513
3416 9513
TIME...MOT...LOC 2048Z 199DEG 21KT 3410 9516
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:32 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, May 14, 12:32 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1232 PM CDT FRI MAY 14 2010 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KMLC/KXNA/KFYV/KFSM. FOR THE 18Z TAFS... SCATTERED SHOWERS WILL AFFECT ALL TAF SITES THIS AFTERNOON BEFORE WIDESPREAD THUNDERSTORMS RETURN TO THE REGION THIS EVENING AND OVERNIGHT. INTERMITTENT IFR CEILINGS ARE EXPECTED AT ALL SITES FOR THE REMAINDER OF THIS AFTERNOON BEFORE LIFTING. HOWEVER... CEILINGS ARE EXPECTED TO LOWER TO IFR LEVELS AGAIN LATE THIS EVENING. && .PREV DISCUSSION... /ISSUED 1044 AM CDT FRI MAY 14 2010/ ..UPDATE... DISCUSSION... RAINFALL ACROSS THE REGION SEEMS TO BE TAPERING OFF AT THIS HOUR... AND EXPECT THIS TREND TO CONTINUE THROUGH THE AFTERNOON. HAVE ADJUSTED POPS TO REPRESENT LATEST THINKING AND CURRENT TRENDS. HAVE ALSO LOWERED FORECAST MAXIMUM TEMPERATURES A FEW DEGREES ACROSS A LARGE PORTION OF THE FORECAST AREA FOR THIS AFTERNOON DUE TO THE PERSISTENT PRECIPITATION AND CLOUD COVER. UPDATED PRODUCTS HAVE BEEN SENT OUT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, May 14, 1:01 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 101 PM CDT FRI MAY 14 2010 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI MAY 14 2010 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE TONIGHT. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE TONIGHT. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE TONIGHT. DISCUSSION... A STATIONARY FRONT CONTINUES TO LIE ACROSS THE REGION. COPIOUS AMOUNTS OF LOW LEVEL MOISTURE CONTINUE TO STREAM NORTHWARD... UP AND OVER THE COOL AIR NORTH OF THE FRONT. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION THIS AFTERNOON AND EVENING. THIS ACTIVITY IS EXPECTED TO INCREASE IN AREAL COVERAGE AND INTENSITY ONCE AGAIN TONIGHT AS THE LOW LEVEL JET ENHANCES LIFT. SOME STORMS COLD BE STRONG TO SEVERE. HEAVY RAINFALL WILL ALSO BE POSSIBLE GIVEN THE AMOUNT OF AVAILABLE MOISTURE. TRAINING OF CELLS ACROSS THE AREA WILL CREATE THE DANGER FOR WIDESPREAD FLOODING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE WEEKEND...WITH A SLOW MOVING UPPER SYSTEM EVENTUALLY PASSING THROUGH THE REGION BY LATE SUNDAY. EXPECT PERIODS OF SHOWERS AND THUNDERSTORMS SATURDAY AND SUNDAY... ALONG WITH THE POTENTIAL OF ADDITIONAL HEAVY RAINFALL. EARLY NEXT WEEK SHOULD BE MOSTLY DRY... WITH INCREASING CHANCES OF MAINLY NIGHTTIME THUNDERSTORMS TUESDAY AND WEDNESDAY AS NORTHWESTERLY UPPER FLOW BECOMES ESTABLISHED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 14, 9:32 AM CDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
932 AM CDT FRI MAY 14 2010
ARZ001-141500-
BENTON AR-
932 AM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 933 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
AVOCA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GATEWAY AND GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS TO 50
MPH.
LAT...LON 3650 9385 3648 9387 3629 9399 3633 9408
3640 9420 3644 9412 3649 9408 3650 9405
TIME...MOT...LOC 1433Z 233DEG 29KT 3638 9405Special weather statement, May 14, 9:43 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
943 AM CDT FRI MAY 14 2010
ARZ010-141515-
WASHINGTON AR-
943 AM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN WASHINGTON
AT 943 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRENTWOOD...
MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WEST FORK...ELKINS AND BRENTWOOD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3611 9393 3610 9393 3610 9394 3600 9394
3576 9401 3591 9424 3618 9404 3614 9393
3612 9392
TIME...MOT...LOC 1443Z 214DEG 31KT 3587 9410Special weather statement, May 14, 10:03 AM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 AM CDT FRI MAY 14 2010
ARZ002-141530-
CARROLL AR-
1003 AM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 1003 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF CONNOR...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...GREEN FOREST AND RULE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3622 9337 3625 9348 3650 9336 3650 9329
3637 9329
TIME...MOT...LOC 1503Z 203DEG 29KT 3629 9338Special weather statement, May 14, 10:31 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1031 AM CDT FRI MAY 14 2010
ARZ011-141600-
MADISON AR-
1031 AM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 1032 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF WITTER TO 3 MILES SOUTH OF
DUTTON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PETTIGREW...AURORA...KINGSTON...
BOSTON AND WITTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3592 9348 3585 9351 3581 9350 3580 9351
3577 9370 3600 9376 3613 9347
TIME...MOT...LOC 1532Z 237DEG 23KT 3597 9369 3579 9365Special weather statement, May 14, 10:48 AM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1048 AM CDT FRI MAY 14 2010
ARZ002-141615-
CARROLL AR-
1048 AM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN CARROLL
AT 1048 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF GREEN FOREST TO 3 MILES NORTHEAST
OF CONNOR TO 2 MILES SOUTHWEST OF DELMAR...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
ALPENA...BERRYVILLE...OSAGE...GREEN FOREST...CARROLLTON AND RULE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3613 9330 3613 9347 3625 9348 3633 9366
3649 9334 3631 9329
TIME...MOT...LOC 1548Z 259DEG 31KT 3637 9346 3628 9336
3615 9334Special weather statement, May 14, 3:24 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT FRI MAY 14 2010
OKZ053-142100-
CHOCTAW OK-
324 PM CDT FRI MAY 14 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 324 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SWINK...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...FORT TOWSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3393 9529 3415 9525 3415 9515 3412 9515
3394 9514 3394 9515 3396 9523 3392 9525
TIME...MOT...LOC 2024Z 205DEG 22KT 3401 9519The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 1:18 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| May 14, 3:26 AM CDT | Special Weather Statement | TSA | Okfuskee | 64 min |
| May 14, 4:25 AM CDT | Special Weather Statement | TSA | Okfuskee | 50 min |
| May 14, 4:26 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| May 14, 4:34 AM CDT | Special Weather Statement | TSA | Muskogee | 56 min |
| May 14, 4:59 AM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 61 min |
| May 14, 6:25 AM CDT | Special Weather Statement | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 50 min |
| May 14, 6:35 AM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa, Wagoner | 55 min |
| May 14, 6:48 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh | 57 min |
| May 14, 7:29 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| May 14, 8:11 AM CDT | Special Weather Statement | TSA | Sequoyah | 49 min |
| May 14, 9:34 AM CDT | River Flood Advisory | TSA | Cherokee | 29 hr |
| May 14, 3:24 PM CDT | Special Weather Statement | TSA | Choctaw | 36 min |
| May 14, 4:12 PM CDT | Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 35 hr |
| May 14, 4:22 PM CDT | Special Weather Statement | TSA | Pushmataha | 23 min |
| May 14, 4:31 PM CDT | Special Weather Statement | TSA | Choctaw | 44 min |
| May 14, 4:35 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 29 min |
| May 14, 6:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.